Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Have pain, tear and wear in shoulder and neck. No medication till now. What to do?

Hi ,I have been suffering from neck&shoulder problem on&off for few years.I was told ,I got tear&wear problem as I think due to carring heavy furnitures on moving house in the past,but I also get anxious when I have neck pain ,taking pain killer ,yoga and waitng to see a physotherapist.Also my job ,involve sittin for long time during week ,and not moving(I work as a psychotherapist).Any advice?Thank you
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Is there pain on neck turning? if yes then get X ray cervical spine AP and LAT view for ruling out spondylitis, which is a common cause often.Ask your physiotherapist to give you massage and isometric cervical exercises which shall help you.
Also take neurobion forte daily along with calcium supplements
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor